# SDR DALA2024082308401

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 118,103 hours, 17,686 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 0187 -DE/MISC- DUE TO ANTI-SKID MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED NUMBER 2 ANTISKID VALVE.(5130138)
